Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 472760, 9 pages
http://dx.doi.org/10.1155/2010/472760
Research Article

Some Existence Theorems for Nonconvex Variational Inequalities Problems

Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 9 November 2010; Accepted 18 December 2010

Academic Editor: Roman Dwilewicz

Copyright © 2010 Narin Petrot. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Narin Petrot, “Some Existence Theorems for Nonconvex Variational Inequalities Problems,” Abstract and Applied Analysis, vol. 2010, Article ID 472760, 9 pages, 2010. doi:10.1155/2010/472760